# SDR USAA2012010600042

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 35,947 hours, 20,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS MISSING ON OVERWING SEAT EMERGENCY EXIT LIGHT.  INSTALLED RED LENS ON OVERWING EMERGENCY EXIT LIGHT LEFT SIDE ROW 10ABC.
